Higher type adjunction inequalities in seiberg-witten theory

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

In this paper, we derive new adjunction inequalities for embedded surfaces with non-negative self-intersection number in four-manifolds. These formulas are proved by using relations between Seiberg-Witten invariants which are induced from embedded surfaces. To prove these relations, we develop the relevant parts of a Floer theory for four-manifolds which bound circlebundles over Riemann surfaces.

Original languageEnglish (US)
Pages (from-to)385-440
Number of pages56
JournalJournal of Differential Geometry
Volume55
Issue number3
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Higher type adjunction inequalities in seiberg-witten theory'. Together they form a unique fingerprint.

  • Cite this